What Is Happening To Me?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

happybunny07
New Member


Date Joined Apr 2007
Total Posts : 12
   Posted 4/28/2007 11:56 AM (GMT -7)   
Ok, here's the situation... For some odd reason both of my hands are always cold and there's not a deordorant out there that keeps me dry! It doesnt matter if im hot or cold, I can actually feel sweat dripping down from my armpits. I can't even wear the shirts I want to cause my armpit wetness would show. I went to my doctor and he said it's just because I'm going through changes. Well this has been going on for 3 months now. I've  tried the Adidas, Secret, Degree, Secret Clinical Strength, Teen Spirit deordorants and nothing is working. Any suggestions?

jordaNZone
Veteran Member


Date Joined Sep 2006
Total Posts : 752
   Posted 4/29/2007 1:01 AM (GMT -7)   
Hi happybunny
Welcome to HW..glad you found us :-)
Hmm..sweating excessively can mean various things..has your doctor done other tests on you to find out what is going on? I am thinking that if it was me I would want some conclusive answers and not to be fobbed off as just 'going thru the change'..
How about going back to your doc and explain that this has gone on for 3 months now etc...and you would like further diagnosis, and some sort of treatment to help with these symptoms.
I understand about hot flushes etc as I too am going thru the change just now eyes
Keep us posted..
Maree
Forum Moderator - Depression
Forum Moderator - Anxiety-Panic Disorders
 
"In any moment of decision,
the best thing you can do is the right thing,
the next best thing is the wrong thing,
and the worst thing you can do is nothing."
Roosevelt.
 
Friends are quiet angels who lift us to our feet when our wings have trouble remembering how to fly. 
 


happybunny07
New Member


Date Joined Apr 2007
Total Posts : 12
   Posted 4/29/2007 4:17 AM (GMT -7)   
Hi Maree, No, my doctor hasnt done any tests, he just calling it "changes". My mother has actually heard about this on the Today Show, it is a condition but she forgot the name of it. I think I'll be changing doctors...lol. I have no clue what deordorant to use. The adidas stuff works fine, but then at the end of the day, you would think there's a skunk around!

cajunbrat
Regular Member


Date Joined Feb 2006
Total Posts : 186
   Posted 4/29/2007 4:35 AM (GMT -7)   
Good morning ladies, do you know just how long does the "change" last? I have been on Hormone Therapy now for 7 years, have tried to stop them but only get very irriatable then back on immediately. Sheeeez......seems like I will never get off of them. I asked Dr. and he says it takes time...grrrrrrrr!!!
Any ideas????
~Kathy~


happybunny07
New Member


Date Joined Apr 2007
Total Posts : 12
   Posted 4/29/2007 4:49 AM (GMT -7)   
I don't even think it's a change I'm going through, I mean this would be a very weird change. I'm 20 years old.

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 4/29/2007 6:22 AM (GMT -7)   
Hi Happy bunny
Welcome to the board I am very glad that you found us.
You are way to young to be going through the change,but your hormones could be going whacky for some reason.
I had to change deordant 4 or 5 times until I found one that worked recently. I now use degree. But I know what you mean it is very frustrating.
Did the doctor suggest anything that you can take for it?


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

www.healingwell.com/donate

"I am woman,hear me roar one day and cry the next!!!"


happybunny07
New Member


Date Joined Apr 2007
Total Posts : 12
   Posted 4/29/2007 6:28 AM (GMT -7)   
No, my doctor didn't suggest anything. However I did stop taking the birth control shot Depo. I wonder if that had anything to do with it? It's a pain in the butt spending loads of money on trying to find a depordorant that will work. But it's a good thing theres things called "Free Samples!"

faithfully4you
Veteran Member


Date Joined Jan 2007
Total Posts : 870
   Posted 4/29/2007 8:45 AM (GMT -7)   
confused  Hi!  I experience the same thing!  Mine actually started after my vns implant.  I never perspired like I do now.  It is crazy, I have no idea what could be causing it.  The only thing that really has changed along with my vns is my high blood pressure.  Have no idea if it is related or not.  So you are not alone.
Teresa

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 4/30/2007 5:11 AM (GMT -7)   
Happy
Have you called your doctor? Maybe just see if the birth control is what started it? I am not sure about that but it might be a side effect.....



Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

www.healingwell.com/donate

"I am woman,hear me roar one day and cry the next!!!"


happybunny07
New Member


Date Joined Apr 2007
Total Posts : 12
   Posted 4/30/2007 5:19 AM (GMT -7)   
Na, it isnt a side effect, I looked on the planned parenthood site and it wasn't listed. But I think I know why I crave salt alot... it may be because I sweat so much. Well, I found a deordorant that is working at the moment, that new Secret Clinical stuff. It is keeping me dry and non stinky...lol. But I will keep you all updated on how I'm doing. Thanks for your help!

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 4/30/2007 5:20 AM (GMT -7)   
That is awesome happy


good luck and keep us posted


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

www.healingwell.com/donate

"I am woman,hear me roar one day and cry the next!!!"


michele_beth
Regular Member


Date Joined Jun 2006
Total Posts : 20
   Posted 5/1/2007 7:33 PM (GMT -7)   

hi happybunny,

i have had the same problem for years with sweating and i don't have a clue why, but i sweat all the time, even if im not nervous or hot, and its very frustrating. buuuuut i use Certain Dry deodorant, and it works really well. i use that maybe once a week and then everyday i use something called Crystal Spray. it comes in like a purple label and its this weird stuff made of mineral salts, but it works very well for me. just thought i would let you know what i use since i know how irritating it is. maybe they will work for you too. ( : i hope you find something or it gets better soon!

michele


AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 5/1/2007 11:47 PM (GMT -7)   
are you on meds.... my meds make me sweat a lot
DX-Migraines:Poly Cystic Ovarian Syndrome:Kidney stones: IBS:Ulcers:Depression/Anxiety:Non-Epileptic Seizures:Buldging Disc:Joint pain (I'm only 22!!)
 
Surgeries- two jaw surgeries, appendectomy, numerous lap. surgeries, ovarian cyst removals
 
Meds: ProzAC 20mg, Klonopin 1mg BID , Ambien 10mg
(PRN- Imitrex INJ, Pherergan, Stadol NS, DiaStat,)
 
May God give you a reason to smile today, an extra reason to laugh, and bring joy to your soul.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:30 PM (GMT -7)
There are a total of 2,736,018 posts in 301,348 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
286 Guest(s), 7 Registered Member(s) are currently online.  Details
DBwithUC, scifigal2k, Xfitmama3, Kilgore Trout, bdbbauden, nostress, JKVR


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer